# SDR ASAA2023100945541

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,399 hours, 18,380 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 4440
- Condition: Leaking
- Location: #1 Engine
- Part time: 5,446 hours, 2,839 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT DUCT PRESSURE DIFFERENTIAL EXCEEDS 20 PSI. LEFT DUCT 14 PSI. RIGHT DUCT 40 PSI. GROUNDED - YES. PER FIM TASK 36-10 TASK 804 FOUND EXCESSIVE LEAKAGE COMING FROM #1 ENG PRSOV, REMOVED #1 ENG PRSOV REF AMM 36-11-04. E.RAMIREZ 54204.INSTALLED SERVICEABLE PRSOV PER AMM 36-11-04.LEAK CHECK GOOD. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER TEST, OPS TEST GOOD IAW B737 AMM 36-11-00-710-801. NO DEFECTS NOTED.
